# SDR CALA2023050301347

- Difficulty date: May 3, 2023
- Submitted: May 3, 2023
- Operation: Air carrier
- Aircraft: N402UA
- Make and model: Airbus A320-232
- Aircraft serial: 439
- Aircraft time: 89,686 hours, 35,336 cycles
- System (JASC): 5755 · Spoilers
- Part: Cover
- Part number: NA
- Condition: Missing
- Location: L Wing Ob #4 Fla
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDA 3 MISSING LH OUTBOARD #4 FLAP TRACK MOVABLE FAIRING PIVOT COVER DURING WALKAROUND. COMPLETED WALKAROUND; NO DAMAGED FOUND.
